Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Feeling of sinking heart, breathing difficulty, heaviness in heart, stomach churning. Labs show high cholesterol, iron deficiency. Suggestions?

hello, I m 30 years old married woman with 2 kids(7 and 2). Time to time, my heart starts sinking and make breathing difficult. Heart becomes to heavy. But no pain in the hand or anywhere except sometime in the head. 1-2 times, along with sinking heart, I also felt something is stuck in my lower throat and my stomach was also churning. deep breathing was difficult. My blood pressure reading came out 140/80 and 135/82. Before today, my blood pressure was mostly on lower side. Recent blood test showed I got high cholestrol, in 250s range and little deficienct on iron. no diabeties or anything else. No as such pressure or issues in life. Please advice.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiac Surgeon 's  Response
Acute gastritis can cause symptoms of this kind. BP reading is within normal limits. For high cholesterol, diet control and regular exercise would help you. No need of any medication.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor